Sh:1006

Bib entry
@article{Sh:1006,
 author = {Shelah, Saharon},
 title = {{On incompactness for chromatic number of graphs}},
 journal = {Acta Math. Hungar.},
 fjournal = {Acta Mathematica Hungarica},
 volume = {139},
 number = {4},
 year = {2013},
 pages = {363--371},
 issn = {0236-5294},
 doi = {10.1007/s10474-012-0287-3},
 mrclass = {03E05 (05C15)},
 mrnumber = {3061483},
 doi = {10.1007/s10474-012-0287-3},
 note = {\href{https://arxiv.org/abs/1205.0064}{arXiv: 1205.0064}},
 arxiv_number = {1205.0064}
}